MAUDE Adverse Event Report: GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18; EZDILA BALLOON DILATOR (WG) 16-17-18

GYRUS ACMI, INC EZDILATE BALLOON DILATOR (WG) 16-17-18; EZDILA BALLOON DILATOR (WG) 16-17-18
Model Number BD-410X-1855
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the issue cannot be determined at this time.If additional information becomes available this report will be supplemented accordingly.
 
Event or Problem Description
Balloon would not deflate completely and got stuck trying to remove from the scope.The balloon then broke on the sheath.The issue occurred during a therapeutic procedure.The same device was used to complete the procedure.There was no patient harm or impact reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to inform that upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
EZDILATE BALLOON DILATOR (WG) 16-17-18
Common Device Name
EZDILA BALLOON DILATOR (WG) 16-17-18
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11528216
Report Number3003790304-2021-00052
Device Sequence Number3764239
Product Code KNQ
UDI-Device Identifier00821925033269
UDI-Public00821925033269
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBD-410X-1855
Device Catalogue NumberBD-410X-1855
Device Lot Number528019J
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1